# SDR SWAA2022022531057

- Difficulty date: November 16, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 62,474 hours, 36,756 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** DURING DVI (IAW EA#1-A53-33503 IR); STEP 8; FOUND CORROSION ON SHEAR-TIE AT BS 667; RBL 69; WL 200 (MARKED) / REMOVED CORROSION ON SHEAR TIE AT BS 667 RBL 69 WL 200 AND APPLIED PROTECTIVE FINISH PER ER 18-05575 REV IR AND EA 1-753-33764 REV IR.
